# SDR SWAA2022072523333

- Difficulty date: June 27, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS BROKEN / [01] WELDED BROKEN SECTION OF FCB AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4) EQUIPMENT USED; WELDING MACHINE E10583; CALIBRATION DUE 12/2022;[02] VERIFIED CORRECTIVE ACTION #1;[03] ACCOMPLISHED A DYE PENETRANT INSPECTION OF WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID # ATS2504; CAL DUE: 10/2022;[04] SANDED REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.
